| Model Number |
DL-344-10-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intracranial Hemorrhage (1891)
| Date of Event |
04/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The lead remains implanted, capped and secured with a dog bone with lead protection.
Event or Problem Description
During implantation the patient experienced a subdural hemorrhage when the right mesial temporal depth lead was being positioned.The procedure was discontinued.The lead remains implanted, capped and secured with a dog bone for lead protection.Bleeding has resolved with no additional intervention.